# SDR AALA202103159020

- Difficulty date: March 12, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737823
- Aircraft serial: 44476
- Aircraft time: 287 hours, 143 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT FLASHLIGHTS NEED BATTERY REPLACED. REPLACED FLASHLIGHT BATTERY AT FWD LH OUTBOARD, AFT LH OUTBOARD (AALA202103159038), AND AFT RH INBOARD (AALA202103159039) IAW AMM 26-64-00, OPS CHECK GOOD.
